# SDR DL72S953602

- Difficulty date: September 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, NR 2 SLAT LOWER SKIN ATTACH ANGLE CRACKED UNDER I/B STOP PAD.  REPAIRED PER MM 57-54-0 PG 816.
